Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am concerned I may be having a miscarriage. What i should do ?

I was taking birth control for two years so I would not have a period. I had maybe 2 periods a year if i were to miss a pill i would start and just let the period finish. In Aug of 2009 I started taking my pills normally again so i would have a period and things were goin fine. In oct when i had my period however i was in so much pain i went to the emergency room thinking something was seriously wrong. They told me stop taking my birth control asap. I have had 2 periods since then and the cramps have been what they told me to expect but the blood flow has been normal, slightly heavier then my old periods but i expected that. I usually have my periods at the beginning of the month so this month when i didn t start i figured it was just from my body trying to regulate itself again. Then i started having signs of early pregnancy i took two tests both came back negative. So i thought nothin of it. I am concered i may be having a miscarriage because today i have been awake for 4 hours and have changed my super tampon twice. bleeding completly through my first one.
Asked On : Sat, 30 Jan 2010
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. It either could  be due to miscarriage or may be one of your periods which has delayed... Since you have had symptoms of pregnancy the likely chances of miscarriage is more... You can confirm this by repeating the pregnancy test or by a blood HCG levels.. An examination can also help in confirming the cause.

Answered: Sat, 30 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor